# SDR DALA1217461606

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 58,681 hours, 8,318 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 246 FLOORBEAM WEB IS CRACKED AT RBL 13 AND REPAIRED PER B767-300 SRM 53-10-51 REPAIR 5 FIG 201.
